MAUDE Adverse Event Report: EXACTECH, INC. HUMERAL ADAPTER TRAY, +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. HUMERAL ADAPTER TRAY, +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 322-10-00
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Unspecified Musculoskeletal problem (4535); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 322-42-00 - 145-deg pe 42mm hum liner +0:(b)(6), 300-01-14 - equi hum stem primary press fit 14mm: (b)(6), 320-08-42 - glenosphere exp 42mm +4mm offset: (b)(6), 320-15-01 - eq rev glenoid plate: (b)(6), 320-15-05 - eq rev locking screw: (b)(6).Multiple mdr reports were filed for this event, please see associated report: 1038671-2025-02680.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported in a shoulder clinical study that approximately 8 months after undergoing a right reverse total shoulder replacement, the patient experienced popping in the right shoulder for a couple of months.Subsequently the patient was diagnosed with disassociation of polyethylene component.It was reported the patient will undergo a revision of the right shoulder.Date of the revision is unknown or unscheduled at the time of reporting.The patient's outcome was reported as continuing.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, d6b, g3, h6, h11.Mdr section codes updated/corrected: b, e, f.The revision was likely the result of disassembly between the humeral liner and humeral tray.However, this cannot be confirmed and potential contributions from patient conditions, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner cannot be determined as the devices were not returned for evaluation and images/radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
HUMERAL ADAPTER TRAY, +0
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22810930
Report Number1038671-2025-02760
Device Sequence Number7733530
Product Code PHX
UDI-Device Identifier10885862606952
UDI-Public10885862606952
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K223833
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number322-10-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale
Patient Weight117 KG
Patient EthnicityNon Hispanic
Patient RaceWhite